# SDR 98ZZZX1051

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2227K
- Make and model: Luscom 8A
- Aircraft serial: 4954
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing Assy
- Part number: 082200
- Condition: Damaged
- Location: Lt/Rt Wing
- Part time: 2,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OPENED FOR ANNUAL AND FOUND SEVERAL RAT NESTS AND URINE DAMAGE IN BOTH WINGS (NORMALLY SEALED).  LARGE RAT NEST AND URINE DAMAGE IN RT WING TRAILING EDGE.  WASP/MUD DAUBER NEST IN RT LEADING EDGE ATTACHED TO SPAR CABLES.  BIRD NEST IN LT WING.  LUSCOMBE WING HAS NO ACCESS FOR ROUTINE INSPECTIONS.  FOUND NESTS WHILE INSTALLING DLAHF INSPECTION ACCESS KIT.
